# SDR DALA2019030501465

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 18,221 hours, 6,734 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3814 CAPTS OXYGEN MASK WORKS, BUT VALVE STICKS OPEN FOR THREE SECONDS EACH TIME YOU TAKE A BREATH. CORRECTIVE ACTION: PERFORMED OPS CHK PER AMM 35-12. OP'S CHK GOOD. (5746244).
